Letrozole

Posted by francine6829 @francine6829, Fri, Mar 8 7:20pm

I started taking Letrozole (Femura) about a month ago. When will I start feeling/seeing side effects? what are the main side effects you have? Does anyone not have any side effects?

@francine6829 – hi Francine:) My sister-in-law took Femera for 5 years and experienced on hot flashes. I hope you have easy time. Good wishes . . .

REPLY
@buckimom

@francine6829 – hi Francine:) My sister-in-law took Femera for 5 years and experienced on hot flashes. I hope you have easy time. Good wishes . . .

Jump to this post

Were the hot flashes her only side effect ? Nothing else?

REPLY
@francine6829

Were the hot flashes her only side effect ? Nothing else?

Jump to this post

@francine6829 – yes Francine just hot flashes! She said they were wicked but she’s now 7 years clean and happy she went a full five years. The best to You 😊

REPLY

Mud be wrong site….
see oncologist Fri for 4 mo f/u Re; invasive ductile
breast ca. What will be involved in check up.
Prayers for patience & understanding. NoCa2Day

REPLY

I started taking Arimidex 13 months ago. At first I took it at night, but when the side effect of insomnia began, I switched to mornings. Now, the other side effects of hair loss, joint pain, fatigue and still, insomnia have made me decide a year later to try mornings again. I'm 74, but this medication makes me feel like a much older Grammy. Still, I persist, because I would rather have these side effects than another bout of cancer. I'll let you know if changing to a morning dose helps.

REPLY

Did you consider trying Femera/letrozole?

REPLY
@francine6829

Did you consider trying Femera/letrozole?

Jump to this post

@francine6829 – if you are directing you question to me the answer is no. When I investigated the drug, I found it may have similar side effects to the AI I am taking. I believe it’s important to remember that 50 percent of those who take an AI Do Not experience difficult side effects. Hopefully, you’ll be in that 50%🙏

REPLY

Not yet, Francine. I've been reluctant to try any other choices because it seems to me, from what I've read here, that they all have similar side effects.

REPLY

My oncologist put me on Femura rather than the one you are taking as studies show it has fewer side effects.

REPLY

I'm seeing my Oncologist next month. I'll ask her about Femura. Does anyone else have an opinion or experience with Aridex VS Femura? I'd really rather not feel many years older than my 74 years if there is an alternative!

REPLY

Sparklegram, I admire your courage and determination. I have just started taking anastrozole almost a week now and no side effects yet. I am battling depression so bad that I can't think straight. I read posts of people suffering terribly from side effects and wonder sometimes if it's all worth it. The chemo, radiation, surgery now drugs. Then I read a post like yours and I get a bit of hope back. How does one fight the depression? Nobody warned me about that. Or that I'd never be my old self again.

REPLY

I started taking Femura a month ago the same time I started radiation. No side effects yet but concerned they may develop. I started yoga which overall helps

REPLY

I would like to know where in your body you are feeling joint pain and what you or your orthopedic Dr are doing to mitigate the pain? I have been on Femera for 5 weeks and my pain is in the heels of my feet. I do exercise every day (stationary bike and yoga).

REPLY

Hi @francine6829 you may have noticed I moved your post to the earlier discussion you started about letrozole. I did this so that all your questions about letrozole would be in one place.

That must be frustrating to have that pain in the heels of your feet.

I'd like to bring @karendb back into the conversation to see if she has had a similar experience.

Back to you @francine6829 can you describe the pain? Is it a burning pain, or a sharp pain?

REPLY

I am not sure I know the difference between a burning pain or sharp pain, but if I had to choose a sharp pain in my heels. I am reading that many women who are on AIs have joint/bone pain and I would am interested in hearing what their docs – either oncologist or orthopedic recommend to treat the joint pain. There must be some remedies other than going off the pills

REPLY
Please login or register to post a reply.